The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 19, Issue 6, 2017
Metadata
 

On the universal CH$_ 0$ group of cubic hypersurfaces
Claire Voisin
pp. 1619–1653
Abstract | Full-Text PDF (254 KB) | Metadata

Pointwise convergence of Fourier series (I). On a conjecture of Konyagin
Victor Lie
pp. 1655–1728
Abstract | Full-Text PDF (445 KB) | Metadata

Rigidity of smooth critical circle maps
Pablo Guarino and Welington de Melo
pp. 1729–1783
Abstract | Full-Text PDF (498 KB) | Metadata

A semi-algebraic version of Zarankiewicz's problem
Jacob Fox, János Pach, Adam Sheffer, Andrew Suk and Joshua Zahl
pp. 1785–1810
Abstract | Full-Text PDF (218 KB) | Metadata

Lower matching conjecture, and a new proof of Schrijver's and Gurvits's theorems
Péter Csikvári
pp. 1811–1844
Abstract | Full-Text PDF (221 KB) | Metadata

The tracial Hahn–Banach theorem, polar duals, matrix convex sets, and projections of free spectrahedra
J. William Helton, Igor Klep and Scott McCullough
pp. 1845–1897
Abstract | Full-Text PDF (420 KB) | Metadata

On the Bank–Laine conjecture
Walter Bergweiler and Alexandre Eremenko
pp. 1899–1909
Abstract | Full-Text PDF (124 KB) | Metadata